Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Robust Nonparametric Frontier Estimators: Qualitative Robustness and Influence Function

Daouia, Abdelaati and Ruiz-Gazen, Anne (2006) Robust Nonparametric Frontier Estimators: Qualitative Robustness and Influence Function. Statistica Sinica, 16 (4). pp. 1233-1253.

Full text not available from this repository.
Official URL : http://tse-fr.eu/pub/10223
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 02 Apr 2021 15:35
OAI Identifier: oai:tse-fr.eu:10223
URI: http://publications.ut-capitole.fr/id/eprint/2319

Actions (login required)

View Item View Item